Open Access
ITM Web Conf.
Volume 34, 2020
International Conference on Applied Mathematics and Numerical Methods – third edition (ICAMNM 2020)
Article Number 01006
Number of page(s) 19
Section Plenary Lectures
Published online 03 December 2020
  1. A. Capatina, Variational Inequalities Frictional Contact Problems (Advances in Mechanics and Mathematics, Vol. 31, Springer, New York, 2014). [Google Scholar]
  2. M.M. Cˇoban, P. S. Kenderov and J. P. Revalski, Generic well-posedness of optimization problems in topological spaces, Mathematika 36, 301–324 (1989). [CrossRef] [Google Scholar]
  3. A.L. Dontchev and T. Zolezzi, Well-posed Optimization Problems (Lecture Notes Mathematics 1543, Springer, Berlin, 1993). [CrossRef] [Google Scholar]
  4. C. Eck, J. Jarušek and M. Krbecˇ, Unilateral Contact Problems: Variational Methods and Existence Theorems (Pure and Applied Mathematics 270, Chapman/CRC Press, New York, 2005). [CrossRef] [Google Scholar]
  5. Y.P. Fang, N.J. Huang and J.C. Yao, Well-posedness by perturbations of mixed variational inequalities in Banach spaces, Eur. J. Oper. Res. 201, 682–692 (2010). [CrossRef] [Google Scholar]
  6. D. Goeleven and D. Mentagui, Well-posed hemivariational inequalities, Numer. Funct. Anal. Optim. 16, 909–921 (1995). [CrossRef] [Google Scholar]
  7. W. Han and M. Sofonea, Quasistatic Contact Problems in Viscoelasticity and Viscoplasticity (Studies in Advanced Mathematics 30, American Mathematical Society, Providence, RI–International Press, Somerville, MA, 2002). [CrossRef] [Google Scholar]
  8. R. Hu, M. Sofonea and Y.B. Xiao, Tykhonov Triples and Convergence Results for Hemivariational Inequalities, Nonlinear Analysis: Modelling and Control, in press (2021). [Google Scholar]
  9. R. Hu, Y.B. Xiao, N.J. Huang and X. Wang, Equivalence results of well-posedness for split variational-hemivariational inequalities, J. Nonlinear Convex Anal. 20, 447-459 (2019). [Google Scholar]
  10. X.X. Huang, Extended and strongly extended well-posedness of set-valued optimization problems, Math. Methods Oper. Res. 53, 101–116 (2001). [CrossRef] [Google Scholar]
  11. X.X. Huang and X.Q. Yang, Generalized Levitin-Polyak well-posedness in constrained optimization, SIAM J. Optim. 17, 243–258 (2006). [CrossRef] [MathSciNet] [Google Scholar]
  12. N. Kikuchi and J.T. Oden, Contact Problems in Elasticity: A Study of Variational Inequalities and Finite Element Methods (SIAM, Philadelphia, 1988). [CrossRef] [Google Scholar]
  13. R. Lucchetti and F. Patrone, A characterization of Tykhonov well-posedness for minimum problems with applications to variational inequalities, Numer. Funct. Anal. Optim. 3, 461–476 (1981). [CrossRef] [Google Scholar]
  14. R. Lucchetti and F. Patrone, Some properties of “wellposedness” variational inequalities governed by linear operators, Numer. Funct. Anal. Optim. 5, 349–361 (1983). [CrossRef] [Google Scholar]
  15. R. Lucchetti, Convexity and Well-posed Problems (CMS Books in Mathematics, Springer-Verlag, New York, 2006). [CrossRef] [Google Scholar]
  16. P.D. Panagiotopoulos, Inequality Problems in Mechanics and Applications (Birkhäuser, Boston, 1985). [CrossRef] [Google Scholar]
  17. M. Sofonea and A. Matei, Mathematical Models in Contact Mechanics (London Mathematical Society Lecture Note Series 398, Cambridge University Press, 2012). [CrossRef] [Google Scholar]
  18. M. Sofonea and S. Migórski, Variational-Hemivariational Inequalities with Applications (Pure and Applied Mathematics, Chapman & Hall/CRC Press, Boca RatonLondon, 2018). [Google Scholar]
  19. M. Sofonea and Y.B. Xiao, Applicable Fully History-dependent Quasivariational Inequalities in Contact Mechanics, Applicable Analysis 95, 2464–2484 (2016). [CrossRef] [Google Scholar]
  20. M. Sofonea and Y.B. Xiao, Tykhonov well-posedness of elliptic variationalhemivariational inequalities, Electronic Journal of Differential Equations, 2019 (64), 19 pp. (2019). [Google Scholar]
  21. M. Sofonea and Y.B. Xiao, On the well-posedness concept in the sense of Tykhonov, J. Optim. Theory Appl. 183, 139–157 (2019). [CrossRef] [Google Scholar]
  22. M. Sofonea and Y.B. Xiao, Tykhonov triples, Well-posedness and Convergence Results, Carphatian Journal of Mathematics, in press (2021). [Google Scholar]
  23. A.N. Tykhonov, On the stability of functional optimization problems, USSR Comput. Math. Math. Phys. 6, 631–634 (1966). [Google Scholar]
  24. Y.M. Wang, Y.B. Xiao, X. Wang and Y.J. Cho, Equivalence of well-posedness between systems of hemivariational inequalities and inclusion problems, J. Nonlinear Sci. Appl. 9, 1178–1192 (2016). [CrossRef] [Google Scholar]
  25. Y.B. Xiao, N.J. Huang and M.M. Wong, Well-posedness of hemivariational inequalities and inclusion problems, Taiwanese J. Math. 15, 1261–1276 (2011). [CrossRef] [Google Scholar]
  26. T. Zolezzi, Extended well-posedness of optimization problems, J. Optim. Theory Appl. 91, 257–266 (1996). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.